# SDR F3LA2022060200051

- Difficulty date: May 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07387
- Aircraft time: 17,749 hours, 7,659 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 7300 · Engine Fuel and Control
- Part: Bellcrank
- Part number: 81000083
- Part serial: HA9845260
- Condition: Worn
- Location: Zone 400
- Part time: 6,000 hours, 2,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP247205-1: ENGING 2 STALL ECAM AT FL 220 FOR 5 SECONDS.
CORRECTIVE ACTION: REPLACED #2 ENGINE L/H VBV BELLCRANK & TURNBUCKLE REFERENCE LP247210/1 AND REPLACED R/H VBV ACTUATOR REFERENCE  LP247211/1 PERFORMED AMM 73-29-00-740-802-A. NO DEFECTS. A/C OK FOR SERVICE.
